MAUDE Adverse Event Report: RESHAPE LIFE SCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEBALE NEUROREGULATOR

RESHAPE LIFE SCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEBALE NEUROREGULATOR
Model Number 2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 09/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a vbloc device placed years ago in (b)(6) and has not charged or used the device in years.However, the patient has complained about a "lump growing in the same place as where the vbloc device is implanted." the patient claims there is potential bleeding as there is a growing bruise and the black and blue area is continuing to spread.The patient reported the affected area is about 6-7 inches and is experiencing sharp pains.It is unknown if the patient has had the vbloc explanted, the patient now lives in (b)(6), reshape lifesciences recommended to the patient to see a physician in the area.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEBALE NEUROREGULATOR
Manufacturer (Section D)
RESHAPE LIFE SCIENCES
2800 patton road
saint paul MN 55113
MDR Report Key8018997
Report Number3005025697-2018-00011
Device Sequence Number16481950
Product Code PIM
UDI-Device Identifier00857334004347
UDI-Public00857334004347
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number2002
Device Catalogue Number2002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;